Existence and Monotone Iteration of Positive Pseudosymmetric Solutions for a Third-Order Four-Point BVP
Xuezhe Lv,
Libo Wang and
Minghe Pei
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
We study the existence and monotone iteration of solutions for a third-order four-point boundary value problem. An existence result of positive, concave, and pseudosymmetric solutions and its monotone iterative scheme are established by using the monotone iterative technique. Meanwhile, as an application of our results, an example is given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/518238.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/518238.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:518238
DOI: 10.1155/2014/518238
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().